Items where Author is "Guillen, Bernardo La Fuerza"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Harikrishnan, P and Guillen, Bernardo La Fuerza (2020) Some classes of probabilistic inner product spaces and related inequalities. Khayyam Journal of Mathematics, 6 (2). pp. 180-192. ISSN 2423-4788

Harikrishnan, P K and Guillen, Bernardo La Fuerza and Ravindran, K T (2011) Accretive operators and Banach Alaoglu theorem in Linear 2-normed spaces. Proyecciones Journal of Mathematics , 30 (3). pp. 319-327. ISSN 0716-0917

Book Section

Harikrishnan, P K and Guillen, Bernardo La Fuerza and Sempi, Carlo (2017) On Probabilistic Paranormed Spaces and Couplae. In: Nearrings, Nearfields and Related Topics. WORLD SCIENTIFIC, SINGAPORE, pp. 204-212.

Conference or Workshop Item

Harikrishnan, P K and Guillen, Bernardo La Fuerza and Ravindran, K T (2013) Fixed Point Theorem for Contractive Mappings in Menger's Probabilistic Normed Spaces. In: 2nd International Conference on Computer Engineering & Mathematical Sciences, 5-6 December 2013, Kuala Lumpur, Malaysia.

This list was generated on Mon Jan 17 03:27:21 2022 UTC.